# SDR DALA2019110606424

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 52,162 hours, 35,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY, MPN 803925-1, AND THE OPERATIONAL CHECK WAS GOOD. (LP #6321010)
